IBUMAX 400mg - 100 tablets
Ibumax 400 mg contains the active substance ibuprofen, which relieves pain and inflammation of various origins. It is used in mild to moderate pain, headache, toothache, back pain, painful menstruation, muscle and joint pain accompanying influenza, soft tissue injuries such as contusion and sprains. It is also used in feverish conditions in influenza.
Dosage and method of use
Adults and adolescents over 12 years of age take 1 tablet 3 times a day for feverish diseases. In case of pain 1 tablet once or as needed, maximum 3 times a day. The dose can be repeated after 4-6 hours.
Children 6-12 years of age are given 1/2 tablet 2-3 times a day at intervals of 6-8 hours.
Swallow the tablets whole with a sufficient amount of liquid.
The active substance is Ibuprofen 400 mg per 1 film-coated tablet.
The other ingredients are pre-swollen maize starch, hydroxypropylmethylcellulose, magnesium stearate, microcrystalline cellulose, sodium lauryl sulfate, 95% stearic acid, colloidal anhydrous silica and the OY-S-28703 opaque coating system white.
Do not take Ibumax 400 mg in the third third of pregnancy.Not suitable for children under 6 years of age.
Complete information is given in the package insert.